# SDR SWAA2021011338321

- Difficulty date: December 7, 2020
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRONT SPAR WEB LOCATED FUEL BOOST PUMP IFSS 120 APPROXIMATELY AT RT WING AND WBL 94.24.  REPAIRED RT WING, FRONT SPAR WEB LOCATED AT 120.0 IFSS AT FUEL BOOST PUMP FAYING SURFACE, IAW EA NO 20-157-02589 REV IR AND EA NR 57-0819-20 REV 0 EWIS PROTECTION.  REMOVED IAW AMM 20-60-07.
